Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/101933
Title: Un critère d'extension des foncteurs définis sur les schémas lisses
Author: Guillén Santos, Francisco
Navarro, Vicenç (Navarro Aznar)
Keywords: Geometria algebraica
Categories abelianes
Algebraic geometry
Abelian varieties
Issue Date: 2002
Publisher: Springer
Abstract: Soeint $k$ un corp sde caractéristique zéro et $X$ une variété algébrique sur $k$. On sait, d'après le théorème de résolution des singularités d'Hironaka ([Hi1]), que l'on peut résoudre les singularités de $X$ , c'est-à-dire qu'il existe une variété non singulière $\overline {X}$ et un morphisme $f:\overline {X}\rightarrow {X}$ birationnel et propre.
Note: Versió postprint del document publicat a: http://dx.doi.org/10.1007/s102400200003
It is part of: Publications mathématiques de l'IHÉS, 2002, vol. 95, p. 1-91
Related resource: http://dx.doi.org/10.1007/s102400200003
URI: http://hdl.handle.net/2445/101933
ISSN: 0073-8301
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
506191.pdf733.21 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.